MAUDE Adverse Event Report: AMERICAN SURGICAL COMPANY, LLC TELFA

AMERICAN SURGICAL COMPANY, LLC TELFA
Catalog Number 80-08
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Describe the event or problem: cottonoid count was off with closing count.Went through trash and sterile field multiple times.Surgeon reopened incision for a relook.Took a c arm picture with nothing detected.Called xr tech for flatplate image, again nothing was detected.Placed a cottonoid on patient's skin to see if xr was picking up the cottonoid at all and it was not visible in the image.Package states these cottonoid stings are barrium impregnated so they should be detectable in xray.What was the original intended procedure? not known.What problem did the user have: other.Therapies being used on the patient at the time of the event that may have caused or contributed to the event: not known.

Brand Name
TELFA
Common Device Name
TELFA
Manufacturer (Section D)
AMERICAN SURGICAL COMPANY, LLC
100 cummings center
beverly MA 01915
Manufacturer (Section G)
AMERICAN SURGICAL COMPANY
100 cummings center
beverly MA 01915
Manufacturer Contact
amanda lemus
100 cummings center
beverly, MA 01915
7815927200
MDR Report Key25452540
Report Number0001221144-2026-00001
Device Sequence Number10450178
Product Code HBA
UDI-Device Identifier10749915001708
UDI-Public10749915001708
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number80-08
Device Lot Number2025/03 BE
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/10/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient EthnicityNon Hispanic
Patient RaceWhite